# SDR CA090914009

- Difficulty date: September 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 810 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HT
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER INSTALLED, TESTED SERVICEABLE, AFTER 5 CYCLES THE NEXT START ATTEMPT IT WOULD NOT ENGAGE AT ALL. (TC 20090914009)
